# SDR DXTA200702316

- Difficulty date: July 4, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 1,948 hours, 1,490 cycles
- Engine: Pwc PW545B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Part time: 1,948 hours, 1,490 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WHEN LOWERING GEAR FOR LANDING, NOSE LIGHT DIDN'T ILLUMINATE. RED UNSAFE LIGHT WAS OUT AND BOTH MAIN LIGHT ILLUMINATED. PERFORMED CHECKLIST PROC. AND ACTIVATED BLOW DOWN SYSTEM.  REMOVED AND REPLACED BOTH LIGHT BULBS FOR NOSE LIGHT INDICATION. OPS CHECKS GOOD. BLED LANDING GEAR SYSTEM AND RESAFTIED BOTTLE, SERVICED BOTTLE IAW MM 32-30-00, 33-10-02, 12-13-01.
